An adaptive finite element algorithm for contact problems in plasticity

authored by
Peter Wriggers, O. Scherf
External Organisation(s)
Technische Universität Darmstadt
Type
Article
Journal
Computational mechanics
Volume
17
Pages
88-97
No. of pages
10
ISSN
0178-7675
Publication date
12.1995
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mechanics, Ocean Engineering, Mechanical Engineering, Computational Theory and Mathematics, Computational Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1007/BF00356481 (Access: Unknown)